# SDR ASAA0410258

- Difficulty date: May 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Inoperative
- Location: Interior Pallet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND TWO AFT PEEPLES LIGHT ON PALLET 5-2 BLINK ON TEST.  REPLACED WIRING ON PALLET.  (M)
